astroboletos (astroboletos) wrote in vaginapagina,
astroboletos
astroboletos
vaginapagina

More adventures in yeast infections...

Hey guys, remember me? Yeah, that yeast infection still isn't gone.

Right now, I've been put on a twelve week regime of diflucan. I used boric acid religiously for two weeks straight. i've taken probiotics and put acidophilus up there. I've done every home remedy in the book and nothing seems to be working - if I "investigate" my lady parts, there is still that fun white discharge chilling up by my cervix, and a few days ago, my lady parts were getting that "deep internal itch" so I had to use two pills in one week - one the second day apart - just to get rid of that itch, but if I look around inside, that stuff is still there.. just mocking me.


I've truly reached the end of my rope. I don't know what to do anymore. I'm not sure if its a combination of BV and a yeast infection or one or the other or both or what anymore. I did a full testing panel and came back completely black of STD's and get this - apparently yeast infections.. except my vagina was leaking cottage cheese and felt like fire. Well, to be fair, I had been using boric acid religiously at that point so he could have just not found any by visual inspection or swab or lab testing because it was clear at the moment because of the home remedies I was using, and to be honest, I think thats what it was.. because when I stopped using home remedies and used a cream he gave me, it came back viciously.

So now I'm thinking that this HAS to be related to a hormonal imbalance. It showed up directly after I had my mirena removed, and I know of a LOT of women whose hormones are screwed up afterwards and that imbalances can cause you to get a yeast infection. The problem is that the doctor wont test my hormones because he says that since I'm on Ortho, the reading will not be correct.

I dont know how I feel about that. Previous to Mirena, I was on Ortho for years and never had a problem - my period consistently showed up three days into the placebo pills at 8am, I never gained any weight(actually lost weight), etc. I put in the Mirena and I gained twenty five pounds practically overnight and working out only got rid of about ten of it. At wits end with the weight, acne, hair loss and emotions with Mirena, I had it removed and again, over night, I gained about ten more pounds and received this hellacious yeast infection. Despite being back on Ortho, my period now shows up kind of whenever it wants, and I've read that an unpredictable period can be related to screwed up hormones. I've had a full thyroid panel testing done and I'm not diabetic. I've never, ever had this kind of problem before and now I'm scared that I'm going to be one of the lucky women who consistently battles this and is consistently on medicine because of it.

I've read that mirena removal screws up your hormones because your body stops producing its natural progesterone when there is an abundance of it in the body and that it can take several months for your body to sort itself out. But I had mine removed in July.

I just ordered Pro-B on the advice of a friend and several people who say if they dont take it, they get vicious yeast infections.

What is your guys' take? Should I get off Ortho(I am sexually active, though I haven't really been since this whole mess)? Should I not? Is there something I'm missing? If it isnt a yeast infection(and I find that hard to believe) what the heck could it be? Even the vagisil pH test I used says I have a "normal" pH level, so I don't think its BV or anything worse than that. I've read about prescription pH balancing gels that doctors can prescribe you, does anyone know whats up with those?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments